# SDR SIMA20151130014

- Difficulty date: November 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 28,415 hours, 24,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 - 4 FLOOR STRIPS BROKEN ON RT SIDE OF CTR AISLE.  R & R THE CTR AISLE NR 1 - 4 RT SIDEWALL STRIPS IAW AMM 33-50-12.
